# SDR SWAA2019100137410

- Difficulty date: September 5, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 61,475 hours, 36,092 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 1418513
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRONIC AND EQUIPMENT COMPARTMENT STRINGER TIE CORRODED AT BS. 360, STR. 27R.  / R&R STRINGER SPLICE PER SRM AND DWG.
